Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 12, 2023, 4:32 PM CDT for Crane County, Ector County, Ward County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2023, 4:32 PM CDT (21:32 UTC)
- Expired
- May 12, 2023, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crane County, TX, Ector County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 56 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3360 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
477
WUUS54 KMAF 122132
SVRMAF
TXC103-135-475-122230-
/O.NEW.KMAF.SV.W.0039.230512T2132Z-230512T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
432 PM CDT Fri May 12 2023
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Southern Ector County in western Texas...
Northeastern Ward County in western Texas...
Northwestern Crane County in western Texas...
* Until 530 PM CDT.
* At 432 PM CDT, a severe thunderstorm was located 14 miles southwest
of West Odessa, or 15 miles east of Monahans, and is nearly
stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Odessa, West Odessa, Notrees, Penwell and Monahans Sandhills State
Park.
This includes Interstate 20 between mile markers 85 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3155 10260 3158 10284 3165 10282 3165 10280
3175 10280 3195 10275 3183 10237
TIME...MOT...LOC 2132Z 214DEG 4KT 3167 10264
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
871 follow-up statement
513
WWUS54 KMAF 122152
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
452 PM CDT Fri May 12 2023
TXC103-135-475-122230-
/O.CON.KMAF.SV.W.0039.000000T0000Z-230512T2230Z/
Ector TX-Ward TX-Crane TX-
452 PM CDT Fri May 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN ECTOR...NORTHEASTERN WARD AND NORTHWESTERN CRANE
COUNTIES...
At 452 PM CDT, a severe thunderstorm was located 12 miles southwest
of West Odessa, or 16 miles northeast of Monahans, and is nearly
stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Odessa, West Odessa, Notrees, Penwell and Monahans Sandhills State
Park.
This includes Interstate 20 between mile markers 85 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3155 10260 3158 10284 3165 10282 3165 10280
3175 10280 3195 10275 3183 10237
TIME...MOT...LOC 2152Z 214DEG 4KT 3169 10263
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
87What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:19 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 12, 2:19 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 219 PM CDT Fri May 12 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Saturday night) Issued at 200 PM CDT Fri May 12 2023 Things are about to get interesting as we expect rapid thunderstorm development across the area over the next 1-2 hours. A retreating dryline has set up a sharp moisture gradient over the Permian Basin and Trans Pecos with dewpoints in the 60s east of the boundary and teens west. We are seeing an increasingly unstable airmass east of the dryline with very strong surface heating supporting CAPE values 3-4K J/kg. Mesoscale models have been consistent in developing numerous storms over the next couple hours from the Big Bend and Davis Mountains northeastward along and just north of the I-20 corridor as a weak shortwave moves into the area from Mexico. As storms develop, it is likely we will see them quickly merge and grow upscale into one or more convective systems as flow aloft remains weak. Initially large hail will be the main threat before storms begin to cluster and present more of a damaging wind risk. PWATs have been steadily increasing and slow storm motion initially could lead to some localized flooding, especially in urban areas. Once storms become more outflow dominant, forward motion should increase and limit the flooding threat. The worst of the storms should exit the area by midnight with stratiform rain likely to persist well into the night across the Permian Basin. The previously mentioned shortwave stalls over the area helping to generate more showers and isolated storms over northern portions of the area Saturday. The severe weather threat is low, but isolated heavy rainfall is still possible. Temperatures will cool significantly due to the clouds and rain with highs in the 60s/70s. && .LONG TERM... (Sunday through Thursday) Issued at 200 PM CDT Fri May 12 2023 The extended will remain active thanks to a second disturbance moving in from Mexico creating another large scale ascent pattern across W TX down into the Edwards Plateau. Sunday will be the quieter of the days as shortwave trough will still be perusing through north-central Mexico, but showers and storms will be possible over the eastern quarter of the CWA as southerly flow and weak mid-level shortwaves linger over that portion of W TX. Our next disturbance enters the picture late Sunday through Monday with scattered to widespread rainfall forecast across the region, especially for the Big Bend and southern Permian Basin where ascent will be maximized. Disturbance will meander for 24-36 hrs before becoming disheveled as it pivots eastward into central TX leading to lingering rainfall prospects for a good portion of the area through Tuesday with decaying PoPs beginning Wednesday. The prolonged period of rainfall will create an elevated potential for localized flooding, especially within any training echoes of heavier rainfall. This is still welcomed after a very period of limited precipitation and will do wonders for drought conditions in places across all of W TX and SE NM. Temperatures will remain below normal through the period with the "warmest" day on Sunday when rain prospects are the lowest. Highs in the U70s and 80s will be common on Sunday, but the bottom falls out again Monday thanks to cloud cover and rainfall prospects. Expect widespread 70s bringing temperatures a solid 10-15 degrees below normal which will feel great prior to the summer season incoming. Highs will rebound each successive day beginning Tuesday, but even the final day of the long term is slightly below normal with highs in the low to mid 80s. && .AVIATION... (18Z TAFS) Issued at 1203 PM CDT Fri May 12 2023 VFR will prevail into the early afternoon as winds increase from the southeast. TS will develop across much of the TX terminals late this afternoon and evening with gusty winds possible in and near these storms. TAFs will likely be amended as storms develop and timing becomes more certain. Low cigs will be possible as winds shift to the northeast late tonight behind a cold front. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 61 72 58 80 / 90 90 60 60 Carlsbad 59 68 55 78 / 40 80 40 30 Dryden 62 76 62 78 / 90 60 60 50 Fort Stockton 59 75 58 80 / 70 60 40 40 Guadalupe Pass 56 66 53 73 / 20 50 20 20 Hobbs 57 65 53 77 / 70 80 50 40 Marfa 48 74 45 77 / 50 50 30 40 Midland Intl Airport 60 71 57 79 / 80 80 50 50 Odessa 61 71 58 79 / 80 80 50 50 Wink 59 73 54 81 / 70 70 40 40 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...29 LONG TERM....87 AVIATION...29
Hazardous weather outlook, May 12, 1:49 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 149 PM CDT Fri May 12 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-131900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 149 PM CDT Fri May 12 2023 /1249 PM MDT Fri May 12 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a slight risk of severe thunderstorms this afternoon and evening across much of the area. Large hail, damaging winds, and lightning are the primary threats. Heavy rainfall will allow for localized flooding across a large portion of west Texas and the eastern half of southeast New Mexico. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Widespread showers and thunderstorms are possible at times across the area from Saturday through early next week with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 12, 4:04 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
404 PM CDT Fri May 12 2023
TXZ062-063-122145-
Midland TX-Glasscock TX-
404 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern
Glasscock, southeastern Midland and northwestern Reagan Counties
through 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles south of Greenwood, moving northwest at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Glasscock, southeastern Midland and northwestern Reagan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3182 10157 3165 10172 3168 10205 3195 10196
TIME...MOT...LOC 2104Z 118DEG 6KT 3176 10188
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
87Special weather statement, May 12, 4:08 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
408 PM CDT Fri May 12 2023
TXZ279-282-122200-
Central Brewster County TX-Lower Brewster County TX-
408 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern
Brewster County through 500 PM CDT...
At 408 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Panther Junction, moving northwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Bend National Park, Terlingua Ranch Airport and Terlingua Ranch
Lodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 2940 10318 2932 10335 2955 10361 2969 10329
TIME...MOT...LOC 2108Z 154DEG 9KT 2945 10334
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16Special weather statement, May 12, 4:14 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
414 PM CDT Fri May 12 2023
TXZ051-052-062-063-122200-
Midland TX-Martin TX-Glasscock TX-Howard TX-
414 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northwestern
Glasscock, northeastern Midland, southwestern Howard and southeastern
Martin Counties through 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lomax, or 12 miles southwest of Big Spring, moving northwest at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stanton, Lomax, Stanton Municipal Aiport and Elbow.
This includes Interstate 20 between mile markers 149 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3213 10144 3199 10161 3208 10191 3236 10177
TIME...MOT...LOC 2114Z 118DEG 14KT 3212 10162
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
87Special weather statement, May 12, 4:17 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
417 PM CDT Fri May 12 2023
TXZ050-060-061-067-068-122200-
Andrews TX-Crane TX-Ector TX-Ward TX-Winkler TX-
417 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of Ector, south central
Andrews, northeastern Ward, eastern Winkler and northwestern Crane
Counties through 500 PM CDT...
At 416 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles west and southwest of West Odessa, or 19
miles west and southwest of Odessa, moving northwest at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Odessa, Goldsmith, West Odessa, Notrees, Penwell, Pleasant Farms and
Monahans Sandhills State Park.
This includes Interstate 20 between mile markers 87 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3165 10233 3154 10278 3212 10298 3225 10251
TIME...MOT...LOC 2116Z 138DEG 16KT 3181 10268
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
87Special weather statement, May 12, 4:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 PM CDT Fri May 12 2023
TXZ048-052-053-122215-
Mitchell TX-Scurry TX-Howard TX-
427 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of western Mitchell,
south central Scurry and east central Howard Counties through 515 PM
CDT...
At 426 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Colorado City State Park, or 13 miles southwest of Colorado
City, moving northwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City, Colorado City Airport, Lake Colorado City, Champion
Creek Reservoir, Lake Colorado City State Park, Westbrook, Ira and
Cuthbert.
This includes Interstate 20 between mile markers 192 and 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3224 10080 3215 10105 3236 10135 3261 10097
TIME...MOT...LOC 2126Z 138DEG 10KT 3227 10103
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
87Special weather statement, May 12, 4:30 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
430 PM CDT Fri May 12 2023
TXZ075-277>279-122215-
Pecos TX-Central Brewster County TX-Davis Mountains Foothills TX-
Davis Mountains TX-
430 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern Pecos,
northwestern Brewster, southeastern Jeff Davis and northeastern
Presidio Counties through 515 PM CDT...
At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Marathon, or 24 miles southeast of Alpine, moving
northwest at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alpine, Marathon, Camp Mitre Peak, Alpine-Casparis Municipal Airport,
Paisano Pass, Elephant Mountain and Elephant Mountain Wildlife
Management Area.
This includes Interstate 10 between mile markers 231 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3051 10286 3003 10327 2994 10356 3033 10392
3069 10362 3099 10332
TIME...MOT...LOC 2130Z 147DEG 23KT 3013 10335
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:03 PM CDT | Special Weather Statement | MAF | Ector | 42 min |
| May 12, 3:08 PM CDT | Special Weather Statement | MAF | Midland | 52 min |
| May 12, 3:11 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 64 min |
| May 12, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| May 12, 3:24 PM CDT | Special Weather Statement | MAF | Howard | 51 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 63 min |
| May 12, 3:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 3:31 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 12, 3:38 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 12, 3:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 32 min |
| May 12, 3:48 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 42 min |
| May 12, 3:53 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland | 3 hr |
| May 12, 3:58 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Reeves | 3 hr |
| May 12, 3:58 PM CDT | Special Weather Statement | MAF | Reeves | 47 min |
| May 12, 4:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 4:08 PM CDT | Special Weather Statement | MAF | Brewster | 52 min |
| May 12, 4:14 PM CDT | Special Weather Statement | MAF | Howard | 46 min |
| May 12, 4:17 PM CDT | Special Weather Statement | MAF | Ector | 43 min |
| May 12, 4:18 PM CDT | Areal Flood Advisory | MAF | Andrews, Martin, Midland | 2 hr |
| May 12, 4:27 PM CDT | Special Weather Statement | MAF | Mitchell | 48 min |
| May 12, 4:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 4:31 PM CDT | Areal Flood Advisory | MAF | Crane, Ector | 3 hr |
| May 12, 4:37 PM CDT | Special Weather Statement | MAF | Midland | 38 min |
| May 12, 4:38 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
| May 12, 4:44 PM CDT | Special Weather Statement | MAF | Glasscock | 46 min |
| May 12, 4:46 PM CDT | Special Weather Statement | MAF | Glasscock | 44 min |
| May 12, 4:49 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 41 min |
| May 12, 4:57 PM CDT | Special Weather Statement | MAF | Howard | 48 min |
| May 12, 4:58 PM CDT | Flash Flood Warning | MAF | Crane, Ector | 3 hr |
| May 12, 5:01 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Mitchell | 119 min |
| May 12, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 35 min |
| May 12, 5:14 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Presidio | 3 hr |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 46 min |
| May 12, 5:16 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| May 12, 5:19 PM CDT | Special Weather Statement | MAF | Ector | 41 min |
| May 12, 5:21 PM CDT | Special Weather Statement | MAF | Dawson | 39 min |
| May 12, 5:29 PM CDT | Special Weather Statement | MAF | Scurry | 46 min |
| May 12, 5:31 PM CDT | Special Weather Statement | MAF | Winkler | 44 min |
| May 12, 5:32 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 5:46 PM CDT | Special Weather Statement | MAF | Mitchell | 44 min |
| May 12, 5:48 PM CDT | Areal Flood Advisory | MAF | Pecos | 117 min |
| May 12, 5:53 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 112 min |
| May 12, 6:00 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 2 hr |
| May 12, 6:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 6:06 PM CDT | Special Weather Statement | MAF | Terrell | 39 min |
| May 12, 6:10 PM CDT | Flash Flood Warning | MAF | Ector | 2 hr |
| May 12, 6:17 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 6:33 PM CDT | Special Weather Statement | MAF | 42 min | |
| May 12, 6:38 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 2 hr |
| May 12, 6:42 PM CDT | Special Weather Statement | MAF | Crane | 48 min |
| May 12, 6:53 PM CDT | Flash Flood Warning | MAF | Glasscock, Reagan | 5 hr |
| May 12, 6:59 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.